# SDR SWAA2022020348767

- Difficulty date: October 23, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 49,400 hours, 28,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR FLOOR PANEL 242 UF HAS BROKEN STRANDS / INSTALLED FLOOR PANEL 242UF; APPLIED SEALANT & MOISTURE BARRIER TO FLOOR PANEL 242UF IN REFERENCE TO AMM 53-21-00. ACCOMPLISHED SECOND LEAK CHECK UPON NEW FLOOR PANEL 242UF BEING REPLACED. LEAK CHECK ACCOMPLISHED IN REFERENCE TO ROUTINE CARD NO. 738-031-00-02. SEE ALL WIP'S & TASKS FOR INDIVIDUAL SIGN OFFS.
